Advances in Theoretical and Mathematical Physics

Volume 20 (2016)

Number 2

Symplectic log Calabi–Yau surface: deformation class

Pages: 351 – 379

DOI: http://dx.doi.org/10.4310/ATMP.2016.v20.n2.a3

Authors

Tian-Jun Li (School of Mathematics, University of Minnesota, Minneapolis, Mn., U.S.A.)

Cheuk Yu Mak (School of Mathematics, University of Minnesota, Minneapolis, Mn., U.S.A.)

Abstract

We study the symplectic analogue of log Calabi–Yau surfaces and show that the symplectic deformation classes of these surfaces are completely determined by the homological information.

Full Text (PDF format)

Published 16 August 2016